# SDR SWAA010901

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 46,724 hours, 39,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6567172
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT MLG WALKING BEAM FWD ATTACH FITTING ON REAR SPAR WORN AT WBL 135.505.  REMOVED AND REPLACED BEAM FITTING PER MM.
